# SDR C2XA04CL126

- Difficulty date: December 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Engine: Allsn AE3007A
- Engine time: 7,759 hours, 6,001 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 7,759 hours, 6,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAV SMOKE WARNING AFTER TAKEOFF.  AIRCRAFT RETURNED TO EWR WITHOUT INCIDENT.  REPLACED THE NR 2 ENGINE AND AIRCRAFT RETURNED TO SERVICE.
